The article you requested is
Case Report: A Case of Agranulocytosis Secondary to Rechallenge With Clozapine Following Severe Neutropenia During Previous Therapy
J Clin Psychiatry 2011;72(12):1659
Copyright 2011 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
- Celebrate JCP's 75th Anniversary with a special online-only subscription price of $75.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Data providing information on outcome in patients rechallenged with clozapine after previous agranulocytosis during clozapine treatment are scarce. Clinicians have been urged to publish their cases, since a greater number of cases in the literature may enable the detection of plausible risk factors.
We report the case of a 46-year-old man diagnosed with paranoid schizophrenia and uncontrollable violent behavior who was rechallenged with clozapine after a severe neutropenia during previous therapy.